0 5 min 2 weeks


Mandatory vaccination in Russia ends a young life. An isolated case?

Like Big Pharma’s COVID vaccine, Sputnik V is an unproven experimental genetic vaccine. Unlike the big pharma COVID vaccines, it is difficult to assess the safety of Sputnik V because the Russian government does not release data on post-vaccination complications. (No VAERS, nothing. Zero transparency.) In countries that use Sputnik V and have some level of transparency, Russia’s “flagship vaccine” doesn’t stand out as particularly safe. In August reported the Argentine Ministry of Healththat Sputnik V has been associated with more serious adverse events than AstraZeneca’s vaccine.

In Russia, too, there is a compulsory vaccination policy. Millions of perfectly healthy people are being forced to take an experimental drug they don’t need to participate in society or keep their jobs.

Below is one Russian news report about an 18-year-old student from Kamchatka who was forced to get vaccinated to continue her education. Now she is dead.

The mother of 18-year-old Valentina, who died in the regional hospital, confirmed to a journalist from Kam 24 that her daughter was vaccinated with the Sputnik V vaccine. Symptoms then developed, leading to death.

As the news agency “came 24reported, the 18-year-old died [Universitätsstudentin] Valentina Yazenok on January 11 in the intensive care unit of the Kamchatka Regional Hospital. Her condition worsened after she was vaccinated against the coronavirus with the second component of the Sputnik V vaccine in December. The journalist from the news agency “Kam 24” spoke to Alena Engelsgard-Valentina’s mother. She spoke about the circumstances of the tragedy:

In principle, Valentina tolerated the first component of Sputnik normally. However, she had migraines for several days. The second component was administered to her on December 12th. Almost immediately her head began to ache – on the left temple. It got worse every day, so much so that she complained to me. I was against her being vaccinated. But according to Valentina, the university was informed that they would be suspended from classes and would not be admitted to the session of the unvaccinated.

My daughter said she wanted to live life to the fullest. And now it’s only possible with a QR code… Three days after the second vaccination her right hand started to go numb and four days later her leg refused. Valya stopped walking normally. She told me that she no longer understood what was happening, her vision was deteriorating, her consciousness was becoming clouded.

On the night of December 17, she was even worse. We called an ambulance, but there, as soon as they heard that their daughter had been vaccinated, they said that her condition was just a reaction to the vaccine and that she needed to drink Ibuklin. The next morning I called the ambulance again, stating the symptoms but not talking about the vaccination. Then the daughter was taken to the hospital. The neurology department began to help her.

Valya felt better – her speech and consciousness returned to normal, her arm and leg began to function. Doctors planned to discharge their daughter on December 30th. But on December 25, she had another headache and fever. Valya called me and complained of stomach pains. The photo was taken on December 27th. Doctors said they found pneumonia, so Valya was transferred to the therapeutic department. On December 28th and 29th I could not reach my daughter. On December 30, I learned that she was in intensive care. I arrived at the hospital. The doctor said her kidneys had failed and she had cerebral edema. They also said she had encephalitis [Entzündung des aktiven Gehirngewebes, verursacht durch eine Infektion oder eine Autoimmunreaktion]. Also, the neurologist said it was the vaccination that provoked him.

The daughter was additionally examined, an MRI was made, the pictures were sent to Moscow. The neurologists – both in Moscow and here – came to the conclusion that it was encephalitis. And she did not have pulmonary edema, as is now being said on social networks. It was inflammation of the brain, encephalitis, that developed after vaccination. And she died, I’m told, of autoimmune encephalitis. […]

Information about the death of the girl was commented on in the regional Ministry of Health. Officials believe that “the deceased may have had a chronic illness of which she was unaware.”



Source link

Leave a Reply

Your email address will not be published. Required fields are marked *